Back to Ask the Diabetes Team Ask the Diabetes Team

From Valparaiso, Indiana, USA:

I am a school bus driver, and I will be transporting a child who has diabetes. I want to know what to do, besides the obvious of contacting an ambulance, if he passes out or has a seizure. Is there anything that I could do until the paramedics get there?


Treating low blood sugars can be frightening for someone who has no familiarity with diabetes. I would encourage you to learn about low blood sugars. A good place to start is our section on hypoglycemia.


[Editor's comment: Congratulations on wanting this information! It's reassuring for parents with children who have diabetes out there that there are people like you. I only wish more school personnel were as willing to help. SS]

Original posting 20 Sep 2001
Posted to School and Daycare and Hypoglycemia


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:26
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.